A 18-year-old male asked:
i am suffering from hairfall my hair get very thin.what should i do which medicine should i take?
1 doctor answer
Dr. Robert Kwok answered
33 years experience Pediatrics
Start at primary Dr.: One's primary care doctor can check for medical causes. If none are found, then one can see a dermatologist, especially one specializing in hair restoration (some possible treatments: minoxidil, finasteride,...). Medical causes may include: hormonal problems (low thyroid), seborrhea, alopecia areata, stressful illness. Other causes: genetic male or female pattern baldness, telogen effluvium
Answered on Oct 27, 2016
People also searched for:
I am getting over a cold when i blow my nose my left ear pops and i get sudden vertigo what should i do
When i poop it feels very painful like there is a scraping happening in my anus what should i do to get rid of this pain
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month